S**t Talking Demons

by E
(NYC)

My depression comes in the form of very discouraging voices. They like to tell me I'm a looser and a jerk and a failure and that I'll never make it and that no one loves me. That's actually one of their favorites, the part about how no one loves me, or ever will and how I am utterly alone and should really just jump off of something tall.

Then what feels like an odd anchor in the pit of my gut is set, and I can't move from my bed.
Immobility is a big part of it.

I've taken Lexapro on and off since 2002 and it had been generally good for me, but now I'm tapering off. I'm feeling scared of the return of the d. But maybe it won't be so bad as I think...
Anyway, I'm pulling out all the stops and finding natural cures for myself. I really hope they work and that I can be happy and free and love this life :)

Blessings and Love and Luck on this journey to all of you!

Comments for S**t Talking Demons

Average Rating starstarstarstarstar

Click here to add your own comments

Sep 25, 2009
Rating
starstarstarstar
Warning...
by: Tim

Advisory
2004-31
June 3, 2004
For immediate release

Health Canada advises Canadians of stronger warnings
for SSRIs and other newer anti-depressants

These new warnings indicate that patients of all ages
taking these drugs may experience behavioural and/or
emotional changes that may put them at increased risk
of SELF HARM OR HARM TO OTHERS.

Patients taking drugs of this type may feel worse
instead of better. They may experience unusual
feelings of agitation, hostility or anxiety, or have
impulsive or disturbing thoughts that could involve
SELF HARM OR HARM TO OTHERS.

It is very important that patients do NOT stop taking
their medication without first consulting with their
doctor due to the labelled risk of "discontinuation
symptoms" with all of these drugs.

Doctors are advised to carefully monitor patients of
all ages for emotional or behavioural changes that may
indicate potential for harm, including suicidal
thoughts and the onset or worsening of agitation-type
adverse events.

Health Canada conducted an analysis of all adverse
reactions experienced by patients taking SSRIs. The
Department felt it important to let health
professionals and consumers know of the possible risks
associated with the drugs.

This advisory applies to the following
anti-depressants:

Bupropion (Wellbutrin® and Zyban®)
Citalopram (Celexa®)
Fluoxetine (Prozac®)
Fluvoxamine (Luvox®)
Mirtazapine (Remeron®)
Paroxetine (Paxil®)
Sertraline (Zoloft®)
Venlaflaxine (Effexor®)

Note: Health Canada issued another advisory on this
topic on August 9, 2004. To access this advisory,
visit:

www.hc-sc.gc.ca/ahc-asc/media/advisories-avis/2004/2004_44_e.html


Sep 25, 2009
Rating
starstarstarstarstar
Tapering off Lexapro...
by: Tim

Tapering off any SSRI/SNRI "antidepressant" like Lexapro will bring on depression. It's not the return of your "old" depression, it's a side effect of the drug.

Why do you care what other people think ? (There's a bumper sticker I love.... " Don't mind what other people think... they don't do it very often." )

Here's some uplifting videos...

http://www.youtube.com/watch?v=Au-ZwpFZopk

http://www.youtube.com/watch?v=-IQRLPu0iUQ

http://www.youtube.com/watch?v=WBZy43Tyaw4

... from www.truehope.com




Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to What does your depression look like?.